# SDR DALA2020012420571

- Difficulty date: January 21, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 85,941 hours, 39,006 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 673, L/P 1455827) L/H #2 PASSENGER DOOR HAS LARGE DENT IN REPAIR. CORRECTIVE ACTION: REMOVED EXISTING REPAIR. FABRICATED NEW REPAIR. INSTALLED NEW DOUBLER AND FILLERS IAW PRI 556479-14 REV O AND IAW ERA 556479-14 REV A.
